# SDR CALA2023080902462

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N37538
- Make and model: Boeing 737-9
- Aircraft serial: 64467
- Aircraft time: 2,952 hours, 958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Aft Right Wall
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT WALL EMEGENCY LIGHT INOP. REMOVED AND REPLACE BATTERY CHARGER PER REF AMM 33-51-06 OPS CHECK GOOD.  PARTS USED:  29-3351-3-0031,QTY :1.
